Feynman rules for Wightman functions
Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 3, p. 273-290
@article{AIHPA_1984__40_3_273_0,
     author = {Ostendorf, A.},
     title = {Feynman rules for Wightman functions},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {40},
     number = {3},
     year = {1984},
     pages = {273-290},
     mrnumber = {770084},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1984__40_3_273_0}
}
Ostendorf, A. Feynman rules for Wightman functions. Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 3, pp. 273-290. http://www.numdam.org/item/AIHPA_1984__40_3_273_0/

[1] A.S. Wightman, Quantum Field Theory in Terms of Vacuum Expectation Values, Phys. Rev., t. 101, 1956, p. 860. | MR 83914 | Zbl 0074.22902

[2] R. Streater and A. Wightman, PCT, Spin and Statistics, and All That, New York, 1964. | MR 161603 | Zbl 0135.44305

[3] H. Epstein and V. Glaser, The role of locality in perturbation Theory, Ann. Inst.Henri Poincaré, t. 19, 1973, p. 3. | Numdam | MR 342091

[4] W. Zimmermann, Local Operator Products and Renormalization in Quantum Field Theory, in Lectures on Elementary Particle Physics and Quantum Field Theory, Brandeis University, Summer Institute in Theoretical Physics; MIT Press, Cambridge, 1970.

[5] W. Zimmermann, Convergence of Bogoliubov's Method of Renormalization in Momentum Space, Comm. Math. Phys., t. 15, 1969, p. 208. | MR 255162 | Zbl 0192.61203

[6] K. Hepp, Proof of the Bogoliubov-Parasiuk Theorem on Renormalization, Comm. Math. Phys., t. 2, 1966, p. 301.